# SDR GTIA20130119552

- Difficulty date: January 19, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 26,716 hours, 11,443 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Diaphragm
- Part number: FE240221001
- Condition: Ruptured
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT EMERGENCY EXIT DOOR OPEN ASSIST ACTUATORS DIAPHRAGM RUPTURED.  R & R DIAPHRAGMS IN BOTH AFT EMERGENCY EXIT DOORS ASSIST ACTUATORS IAW AMM.
